Hejazi, Seyed Reza, Saberi, Elaheh, Lashkarian, Elham. (1397). Symmetry group, Hamiltonian equations and conservation laws of general three-dimensional anisotropic non-linear sourceless heat transfer equation. نشریه جغرافیا و برنامه ریزی, 7(1), 54-68.
Seyed Reza Hejazi; Elaheh Saberi; Elham Lashkarian. "Symmetry group, Hamiltonian equations and conservation laws of general three-dimensional anisotropic non-linear sourceless heat transfer equation". نشریه جغرافیا و برنامه ریزی, 7, 1, 1397, 54-68.
Hejazi, Seyed Reza, Saberi, Elaheh, Lashkarian, Elham. (1397). 'Symmetry group, Hamiltonian equations and conservation laws of general three-dimensional anisotropic non-linear sourceless heat transfer equation', نشریه جغرافیا و برنامه ریزی, 7(1), pp. 54-68.
Hejazi, Seyed Reza, Saberi, Elaheh, Lashkarian, Elham. Symmetry group, Hamiltonian equations and conservation laws of general three-dimensional anisotropic non-linear sourceless heat transfer equation. نشریه جغرافیا و برنامه ریزی, 1397; 7(1): 54-68.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.